# SDR CA190517010

- Difficulty date: May 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Condition: Worn
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTED ATB DUE TO RH MLG DOOR RED LIGHT REMAINED ON. DOOR FOUND PARTIALLY OPEN ON GROUND. UPON INSPECTION FOUND RH OUTBOARD LANDING GEAR DOOR PARTIALLY OPEN. PERFORMED PRESSURIZATION CHECK AND OPS TEST OF MLG DOORS OBSERVED LOUD KNOCKING SOUND. FOR FURTHER TROUBLESHOOTING, INSPECTION OF RH MLG DOOR, EXTENSION-RETRACTION TEST.  MAINTENANCE FOUND EXCESSIVE WEAR ON MLG DOOR HINGE FITTINGS AND BUSHINGS. DOOR REPLACED. PERFORMED RETRACTION/EXTENSION TEST OF MLG FOUND SATISFACTORY. (TC# 20190517010)
